MAUDE Adverse Event Report: DEPUY MITEK GII QUICK ANCHOR PLUS W/ #2 PANACRYL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK GII QUICK ANCHOR PLUS W/ #2 PANACRYL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212134
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Only the suture was sent back to mitek.Visual observation confirms the suture is cut.The suture is also slightly frayed.It is possible that one of the instruments used in the procedure had sharp edges that contributed to this failure.No additional procedural details were provided to confirm if the aforementioned cause contributed to the failure.Furthermore, no lot numbers were supplied, which precludes conducting a batch history review or a lot specific search in the complaints handling system.Other than the possibility mentioned above, we cannot discern a root cause for this failure at this time.At this point, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported that the anchor was inserted into bone without complication; when surgeon pulled at the suture to check the fit of the anchor, the suture ruptured.The surgeon wanted to re-fixate with three anchors.Two anchors rupture at the suture, so he had to use five anchors to finish the procedure.There was a twenty (20) minute surgical delay.The surgeon stated that he did not pull excessively.The date of the procedure is unknown.

Brand Name
GII QUICK ANCHOR PLUS W/ #2 PANACRYL
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key8055356
Report Number1221934-2018-52624
Device Sequence Number1502245
Product Code JDR
UDI-Device Identifier10886705001989
UDI-Public10886705001989
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2014
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2014
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1